# SDR DL73K002275

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 44,821 hours, 36,500 cycles
- Engine: Pwa JT8D15
- Engine time: 30,205 hours, 30,968 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Wire
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENG OIL TEMP IN YELLOW BAND.  FOUND NR 2 FUEL HEAT VALVE C/B POPPED.  FOUND WIRE 058-20 INSIDE FIREWALL CANNON PLUG SHORTED TO GROUND.  REPAIRED SAME.
